# SDR CHQA200400563

- Difficulty date: October 9, 2004
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N280SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145381
- Aircraft time: 9,673 hours, 7,574 cycles
- Engine: Allsn AE3007A
- Engine time: 9,105 hours, 7,331 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE312123
- Condition: Leaking
- Location: Nr 1
- Part time: 9,105 hours, 7,331 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: C

## Discrepancy

DURING FLIGHT 3089 FROM CVG TO PHL, DURING TAKEOFF ROLL AT AROUND 85 KNOTS SMOKE BEGAN TO ACCUMULATE IN THE CABIN ALONG WITH A BURNING SMELL.  THE TAKEOFF WAS ABORTED AND THE SMOKE DISSIPATED RAPIDLY AND CLEARED AFTER POWER REDUCTION.  ALL TEMPERATURES WERE NORMAL AND THERE WERE NO FIRE INDICATIONS.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND IT TO BE SAFE FOR FERRY TO CMH WITH THE BLEEDS SELECTED OFF.  IN CMH MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE IAW ROLLS ROYCE JOBCARD CE72-00-01.  OPS AND LEAK CHECKED GOOD.  NO SMOKE OR BURNING SMELL WAS NOTED.
